标题:A converse comparison theorem for anticipated BSDEs and related non-linear expectations
作者:Zhe Yang;Robert J. Elliott
作者机构:[Yang, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics and Statistics, University of Calgary, 2500 Unive 更多
通讯作者:Yang, Z
通讯作者地址:[Yang, Z]Univ Calgary, Dept Math & Stat, 2500 Univ Dr NW, Calgary, AB T2N 1N4, Canada.
来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
出版年:2013
卷:123
期:2
页码:275-299
DOI:10.1016/j.spa.2012.09.006
关键词:Anticipated BSDEs;Stopping times;(f;δ)-expectations;Converse comparison theorem
摘要:The converse comparison theorem has received much attention in the theory of backward stochastic differential equations (BSDEs). However, no such theorem has been proved for anticipated BSDEs. In this paper, we derive a converse comparison theorem by first giving an existence and uniqueness theorem for adapted solutions of anticipated BSDEs with a stopping time and then related to (f, δ)-expectations induced by anticipated BSDEs.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84867794044&doi=10.1016%2fj.spa.2012.09.006&partnerID=40&md5=495ca4924dd095fb26680d3ffa7c23a2
TOP